I was placed on Propranolol for panic attacks, which werent THAT bad to begin with, by my old PCP. I have since then been diagnosed with Fibromyalgia, so we thought that's what was causing the fatigue.
THEN came the weight gain. I gained 30 pounds, in 3 months!!!! My ankles were (at their worst) twice their normal size, and my stomach was huge! I was told simply to "Exercise more, and lose weight." (which is rather difficult considering the fatigue and pain) After several fainting spells, trips to the ER for the swelling, and 7 months of fatigue and swelling, my father, who has had extensive experience w/propranolol, suggested that I "ween myself off", so I followed his advice. I've been off of it for a month now, and I have energy and have already lost 10 pounds. My ankles have resumed their regular size and most signs of edema have vanished.
I can't find ANY info on this, so: Are rapid weight gain, swelling of the stomach and ankles, extreme fatigue, and syncope, symptoms of allergic reaction, or just a bad ? If so, should my PCP have known about it? (I told her about the weight and swelling, but she did nothing.)